# SDR UALA2011062003000

- Difficulty date: June 19, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,996 hours, 12,590 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IN FRONT OF LAVATORY INOPERATIVE.  SECURED CONNECTOR, OPS CHECKED GOOD.
